Hi. I really hope someone can reply to this message.
I am ALWAYS tired. I sleep 9-13 hours a night every night and i still am tired all day. I am in college in Maryland and there are some classes that i CANNOT stay awake in. What scared me cold was once when i found myself falling asleep opening a pack of lifesavers, thinking that sucking on them would help me stay awake.
Is this a sleeping disorder?
I have had clinical depression for 5 years and i am on 5 different medications. Thinking that they may be making me tired, i am trying to go off of one of them, but i am getting depressed again. And i dont want to go back there, ever. i am on Wellbtrin, Lithium, Buspar, Effexor, and my doctor recently added doxephin to increase the deep sleep, because he said that wellbutrin can increase REM sleep and decrease the deep sleep which may be making me tired. However, i have noticed that i am more tired now. I have heard that some antidepressants can increase the chance of restless leg syndrome...and my roomate says that i do aerobics in my sleep. i also twitch a lot and i have noticed that my legs get really achey at times. I just dont know what to do, i am sooooo tired of being tired. Any advise/thoughts please?!?
Hello! Maybe you are getting too much sleep. I tend to do that, as well. I work nights (7pm-3am), so I sleep all day. My sleep patterns are very crazy (sometimes I'll stay awake all night after work until about 8am!). I hate waking up just in time to get ready for work again! But, back to the subject, I try for 8-9 hours of sleep a night. When I sleep more than that, I am tired the next day. I have noticed that when I sleep less hours than that, I have more energy at first through the day, but it wears off and I can't make the long haul to have energy until 3am. Also, when I exercise shortly after waking up, I have more energy through the day and feel much better! (I only stretch out and do some floor exercises and crunches.) Honestly, though, you are just taking too many meds.
Does your physician know about this? If it is not the medication making you drowsy, maybe you have Narcolepsy. It is a condition that causes frequent and uncontrollable desire for sleep. Search for it on the internet, or look for it in a medical book. Even if this is not your condition, you may find the subject interesting.